Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are the side effects of Doxitab? I have acne

I am a 27 year old female. I took out the mirena 2 months ago and experiences a breakout of pimples , i put on differen cream at night but still seem to get worse. Also getting under my chin. A doctor suggested that I try antibotics and prescribed Doxitab? What are the side effects of this antibiotic?
Asked On : Wed, 23 Mar 2011
Answers:  2 Views:  2939
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
acne very common problem, both male and female. if it is not infected,simple cream will work,but as per history, you have got infection along with you may require,long course of antibiotic with smaller dose.the doctor prescribed tab doxy tab is ok,you can take for about two weeks in smaller dose. it has very minor or nil side effects,taken under supervision of doctor.
severe form of acne is known as acne vulgaris,where you have to consult skin specialist for the treatment.sometimes hormonal treatment also may require.use of cream also should be prescribed by specialist, as certain cream also can cause sensitising effect on skin,so it should be under speciliast supervision.
if siccatrisation occre,sometimes plastic surgery also may require.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

pimples have become a life style disease & a disease of metropolitan cities...we hardly see them in villages.But can also be because of hormonal disturbances in our body,esp if it increases 2 days prior to periods.Never use a moisturizing cream on face.Avoid using oily soaps too.Use specific anti acne soap like acnelak or dermadew acne soap twice a day.Use nadifloxacin cream over pimples in day time and adaferin at night.This might help you a lot.Doxitab prescribed to you is a safe medicine ,but its a age old medicine . Now a days there are new very good medicines available for pimples but should be taken under dermatologists supervision only.They can be either azithromycin , isotretinoin tab etc . Tab azithromycin (500mg) once daily for 3 days(take this tab 1 hr before food).Hormonal pimples can be treated with oral contraceptive pills .They are very effective and safe.All these needs blood test before taking them.Don’t forget to use a water based sunscreen full face so as to protect yourself from direct sunlight which ca increase your marks. Along with this u need to take 10-12 glasses of water per day & a good sleep. .A chemical peel can also help reduce pimples .Get it done from an expert dermatologist only.
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor